# SDR WX0A2025071132498

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N324NV
- Make and model: Airbus A319-112
- Aircraft serial: 2709
- Aircraft time: 51,219 hours, 31,212 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) FA REPORTS SLIDE ARMED INDICATOR LIGHT FLASINGING ON CLIMB OUT.   PERFORMED OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM PER TSM 25-62-00-810-811-A.  OPS CHECK GOOD.  THIS TERMINATES MEL 25-60-03A MDDR 215729.  INOP PLACARD REMOVED. "
